# SDR ASAA2017061421079

- Difficulty date: June 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 36,051 hours, 10,871 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Indication
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE AFTER START RECALL CHECK THE CONT CAB ZONE TEMP LIGHT ILLUMINATED AFTER QRH PROCEEDURES THE ZONE TEMP LIGHT EXTINGUISHED BUT WOULD REILLUMINATE ON RECALL.  ACFT GROUNDED. PERFORMED FIM 21-62 TASK 845. WHILE OPERATING PACKS, ZONE TEMP LIGHT DID NOT ILLUMINATE. ZONE TEMP LIGHT NO LONGER ILLUMINATES ON RECALL. NO PREVIOUS HISTORY LAST 90 DAYS. CHECKED GOOD FOR SERVICE.
